Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 943794, 10 pages
Research Article

High-Dimensional D. H. Lehmer Problem over Quarter Intervals

College of Mathematics and Information Science, Shaanxi Normal University, Xi'an, Shaanxi 710119, China

Received 9 January 2014; Accepted 31 March 2014; Published 24 April 2014

Academic Editor: Soon-Yeong Chung

Copyright © 2014 Tianping Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tianping Zhang, “High-Dimensional D. H. Lehmer Problem over Quarter Intervals,” Abstract and Applied Analysis, vol. 2014, Article ID 943794, 10 pages, 2014.